MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIBIA PS MOD INSRT SZ 4 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-35-4013
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
As reported by the exactech knee replacement study, the 58-year-old patient had a left tka on (b)(6) 2015.On (b)(6) 2021, patient presented polyethylene wear without evidence of osteolysis.On (b)(6) 2021, the patient underwent arthroscopy, biopsy and debridement of right knee due to pain and pulling, x-ray shows excessive medial poly wear that is reported on (b)(4).The patient then underwent right total knee replacement revision surgery on (b)(6) 2023 as a result of this event and the outcome is considered to be resolved.The case report form indicates that this event is definitely not related to the device and/or to the procedure.This event report was received through clinical data collection activities and no device return is anticipated.
 
Additional Manufacturer Narrative
(d10) concomitant device(s): 02-010-01-0240 - logic femoral ps cem left sz 4.02-012-45-4040 - lgc tibial fit tray cem sz 4f / 4t.200-02-38 - three peg patella 38mm.(h3) pending evaluation.
 
Additional Manufacturer Narrative
This case is a duplicate report of 1038671-2023-00563 and 1038671-2024-03343.
 
Additional Manufacturer Narrative
Upon further review of the information associated with this patient and their event history, it was identified that this case record had been initiated erroneously.No allegation was made against the patient¿s left knee, rather the information received was in context to the contralateral knee (right side) as having experienced adverse issues that required medical/surgical action.The contralateral side was previously reported to the regulatory authority under (b)(4).No further information was received to indicate that the patient experienced any adverse effects associated with their left total knee replacement.As a result, this case record has been determined to be non-reportable.

Brand Name
LOGIC TIBIA PS MOD INSRT SZ 4 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
matt collins
2320 nw 66th ct.
gainesville, FL 32653
3523771140
MDR Report Key19084963
Report Number1038671-2024-00791
Device Sequence Number20740344
Product Code JWH
UDI-Device Identifier10885862001900
UDI-Public10885862001900
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02-012-35-4013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/21/2024
Supplement Date Received by Manufacturer09/06/2024
Not provided
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date09/06/2024
10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Patient Age58 YR
Patient SexUnknown